# SDR SWAA2022031167065

- Difficulty date: February 3, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS827 AT LEVEL STR8R TO STR9R AT PASSENGER CABIN 2022-67812 / [01] PERFORMED REPAIR FRAME IAW. EA# 1-A53-12114.;[02] UPDATED CORRECTIVE ACTION ITEM 1. PERFORMED REPAIR ON FRAME LOCATED BS 827 AT LEVEL STR8R TO STR9R AT PASSENGER CABIN IAW EA# 1-A53-12114 REV 7. SE INDIVIDUAL SIGNOFFS BELOW;[03] JOB CERTIFIED AS RII.
